The Fuzzification of Classical Structures: A General View

Ioan Dzitac


The aim of this survey article, dedicated to the 50th anniversary of Zadeh’s pioneering paper "Fuzzy Sets" (1965), is to offer a unitary view to some important spaces in fuzzy mathematics: fuzzy real line, fuzzy topological spaces, fuzzy metric spaces, fuzzy topological vector spaces, fuzzy normed linear spaces. We believe that this paper will be a support for future research in this field.


Fuzzy real line, fuzzy topological spaces, fuzzy metric spaces, fuzzy topological vector spaces, fuzzy normed linear spaces, fuzzy F-space.

Full Text:



Alegre, C., Romaguera, S. (2010); Characterizations of fuzzy metrizable topological vector spaces and their asymmetric generalization in terms of fuzzy (quasi-)norms, Fuzzy Sets and Systems, 161: 2182–2192.

Bag, T., Samanta, S.K. (2003); Finite dimensional fuzzy normed linear spaces, J. of Fuzzy Mathematics, 11(3): 687–705.

Bag, T., Samanta, S.K. (2005); Fuzzy bounded linear operators, Fuzzy Sets and Systems, 151: 513–547.

Bag, T., Samanta, S.K. (2008); A comparative study of fuzzy norms on a linear space, Fuzzy Sets and Systems, 159: 670–684.

Bag, T., Samanta, S.K. (2008); Fuzzy bounded linear operators in Felbin's type fuzzy normed linear spaces, Fuzzy Sets and Systems, 159: 685–707.

Beg, I. (1999); Continuity of fuzzy multifunctions, J. of Applied Mathematics and Stochastic Analysis, 12(1): 17–22.

Beg, I. (2001); Linear fuzzy multivalued operators, J. of Fuzzy Mathematics, 9(1): 127–137.

Beg, I. (2001); Vector-valued fuzzy multifunctions, J. of Applied Mathematics and Stochas- tic Analysis, 14(3): 275–282.

Chalco-Cano, Y., Rojas-Medar, M.A., Osuna-Gómez, R. (2004); s-Convex fuzzy processes, Computers and Mathematics with Applications 47: 1411–1418.

Chang, C.L. (1968); Fuzzy topological spaces, J. Math. Anal. Appl., 24: 182–190.

Cheng, S.C., Mordenson, J.L. (1994); Fuzzy linear operator and fuzzy normed linear spaces, Bull. Calcutta Math. Soc., 86: 429–436.

Cho, Y.J., Grabiec, M., Radu, V. (2006); On nonsymmetric topological and probabilistic structures, Nova Science Publishers, Inc., New York.

Das, R.K., Mandal, B. (2002); Fuzzy real line structure and metric space, Indian J. pure appl. Math., 33(4): 565–571.

Dubois, D., Prade, H. (1980); Fuzzy Sets and Systems: Theory and Applications, Academic Press, Inc.

Dubois, D., Prade, H. (2005); Fuzzy elements in a fuzzy set, Proc. of the 10th Intl. Fuzzy Systems Association (IFSA) Congres, Beijing, China.

Eklund, P., Gahler, W. (1988); Basic notions for fuzzy topology, Fuzzy Sets and Systems 26: 333–356.

Felbin, C. (1992); Finite dimensional fuzzy normed liniar space, Fuzzy Sets and Systems, 48: 239–248.

George, A., Veeramani, P. (1994); On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64: 395–399.

Goguen, J.A. (1973); The fuzzy Tychonoff theorem, J. of Math. Analysis and Applications, 43: 734–742.

Goleţ, I. (2010); On generalized fuzzy normed spaces and coincidence point theorems, Fuzzy Sets and Systems, 161: 1138–1144.

Gregori, V., Miana, J.-J., Morillas, S. (2012); Some questions in fuzzy metric spaces, Fuzzy Sets and Systems, 204: 71–85.

Gregori, V., Romaguera, S. (2000); Some properties of fuzzy metric space, Fuzzy Sets and Systems, 115: 485–489.

Itoh, M., Cho, M. (1998); Fuzzy bounded operators, Fuzzy Sets and Systems, 93: 353–362.

Jain, R. (1976); Tolerance analysis using fuzzy sets, Int. J. Syst, 7(12): 1393–1401.

Janfada, M., Baghani, H., Baghani, O. (2011); On Felbin's-type fuzzy normed linear spaces and fuzzy bounded operators, Iranian Journal of Fuzzy Systems, 8(5): 117–130.

Kaleva, O., Seikkala, S. (1984); On fuzzy metric spaces, Fuzzy Sets and Systems, 12: 215– 229.

Katsaras, A.K., Liu, D.B. (1977); Fuzzy vector spaces and fuzzy topological vector spaces, Journal of Mathematical Analysis and Applications, 58: 135–146.

Katsaras, A.K. (1981); Fuzzy topological vector spaces I, Fuzzy Sets and Systems, 6: 85–95.

Katsaras, A.K. (1984); Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12:143–154.

Kerre, K.K. (2011); A tribute to Zadeh's extension principle, Scientia Iranica D, 18(3): 593–595.

Krishna, S.V., Sarma, K.M. (1991); Fuzzy topological vector spaces - topological generation and normability. Fuzzy Sets and Systems, 41: 89–99.

Kramosil, I., Michálek, J. (1975); Fuzzy metric and statistical metric spaces, Kybernetica, 11: 326–334.

Lowen, R. (1976); Fuzzy topological spaces and fuzzy compactness, Journal of Mathemat- ical Analysis and Applications, 56: 621–633.

Lowen, R. (1977); Initial and final topologies and the fuzzy Tychonoff theorem, J. of Math. Analysis and Applications, 58: 11–21.

Lupiá-ez, F.G. (2001); On Mich alek's fuzzy topological spaces, Kybernetika, 37(2): 159– 163.

Matloka, M. (2000); Convex fuzzy processes, Fuzzy Sets and Systems, 110: 109–114.

Michálek, J. (1975); Fuzzy topologies, Kybernetika, 11(5): 345–354.

Mizumoto, M., Tanaka, J. (1979); Some properties of fuzzy numbers, in M.M. Gupta et all, Editors, Advances in Fuzzy Set Theory and Applications (North-Holland, New York), 153–164.

Nădăban, S., Dzitac, I. (2014); Atomic Decompositions of Fuzzy Normed Linear Spaces for Wavelet Applications, Informatica, 25(4): 643-662.

Nădăban, S. (2014); Fuzzy pseudo-norms and fuzzy F-spaces, Fuzzy Sets and Systems, doi: 10.1016/j.fss.2014.12.010.

Nădăban, S., Dzitac, I. (2014);Special types of fuzzy relations, Procedia Computer Science, 31: 552–557.

Nădăban, S. (2015); Fuzzy euclidean normed spaces for data mining applications, International J. of Computers Communications & Control, 10(1): 70–77.

Nădăban, S. (2015); Some fundamental properties of fuzzy linear relations between vector spaces, Filomat (in press).

Nădăban, S., Bînzar, T., Pater, F., Ţerei, C., Hoară, S. (2015); Katsaras's type fuzzy norm under triangular norms, Theory and Applications of Mathematics & Computer Science, 5(2): 148–157.

Nădăban, S. (2015); Fuzzy continuous mappings in fuzzy normed linear spaces, International J. of Computers Communications & Control, 10(6): 835-843.

Papageorgiou, N.S. (1985); Fuzzy topology and fuzzy multifunctions, J. of Mathematical Analysis and Applications, 109: 397–425.

Qiu, D., Yang, F., Shu, L. (2010); On convex fuzzy processes and their generalizations, International J. of Fuzzy Systems, 12: 268–273.

Saadati, R., Vaezpour, S.M. (2005); Some results on fuzzy Banach spaces, J. Appl. Math.

Saadati, R., Park, J.H. (2006); Intuitionistic fuzzy Euclidean normed spaces, Communica- tions in Mathematical Analysis, 1(2): 85–90.

Saadati, R., Park, J.H. (2006); On the intuitionistic fuzzy topological spaces, Chaos, Soli- tons and Fractals, 27: 331–344.

Sadeqi, I., Kia, F.S. (2009); Fuzzy normed linear space and its topological structure, Chaos, Solitons and Fractals, 40: 2576–2589.

Schweizer, B., Sklar, A. (1960); Statistical metric spaces, Pacific J. Math., 10: 314–334.

Shostak, A.P. (1985); On a fuzzy topological structure, Suppl. Rend. Circ. Mat. Palermo, Ser. II, 11: 89–103.

Shostak, A.P. (1989); Two decades of fuzzy topology: basic ideas, notions, and results, Russian Math. Surveys, 44(6): 125–186.

Syau, Y.-R., Low, C.-Y., Wu, T.-H. (2002); A note on convex fuzzy processes, Applied Mathematics Letters 15: 193–196.

Tsiporkova-Hristoskova, E., De Baets, B., Kerre, E. (1997); A fuzzy inclusion based approach to upper inverse images under fuzzy multivalued mappings, Fuzzy Sets and Systems, 85: 93–108.

Tsiporkova, E., De Baets, B., Kerre, E. (1998); Continuity of fuzzy multivalued mapping, Fuzzy Sets and Systems, 94: 335–348.

Warren, R.H. (1978); Neighborhoods, bases and continuity in fuzzy topological space, Rocky Mountain Journal of Mathematics, 8(3): 459–470.

Xiao, J.Z., Zhu, X.H. (2002); On linearly topological structures and property of fuzzy normed linear space, Fuzzy Sets and Systems, 125(2): 153–161.

Xiao, J.Z., Zhu, X.H. (2003); Fuzzy normed spaces of operators and its completeness, Fuzzy Sets and Systems, 133(3): 389–399.

Zadeh, L.A. (1965); Fuzzy Sets, Informations and Control, 8: 338–353.

Zadeh, L.A. (1975); The concept of a linguistic variable and its application to approximate reasoning, parts 1,2 and 3, Inf. Sciences 8: 199–249, 8: 301–357, 9: 43–80.

Zadeh, L.A. (2011); My Life and Work - A Retrospective View, Special Issue on Fuzzy Set Theory and Applications, Dedicated to the 90th Birthday of prof. Lotfi A. Zadeh in Aplied and Computational Mathematics, 10(1):4-9, 2011.

Zadeh, L.A. (2011); Foreword, Special Issue on Fuzzy Sets and Systems, Dedicated to the 90th Birthday of Prof. Lotfi A. Zadeh in International J. of Computers Communications& Control, 6(3): 385-386.

Zadeh, L.A., Tufis, D., Filip, F.G., Dzitac I. (2008); From Natural Language to Soft Com- puting: New Paradigms in Artificial Intelligence , Ed. House of Romanian Academy.

Zimmermann, H.-J. (2001); Fuzzy set theory - and its applications, 4th Edition, Kluwer Academic Publisher.


Copyright (c) 2017 Ioan Dzitac

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC-BY-NC  License for Website User

Articles published in IJCCC user license are protected by copyright.

Users can access, download, copy, translate the IJCCC articles for non-commercial purposes provided that users, but cannot redistribute, display or adapt:

  • Cite the article using an appropriate bibliographic citation: author(s), article title, journal, volume, issue, page numbers, year of publication, DOI, and the link to the definitive published version on IJCCC website;
  • Maintain the integrity of the IJCCC article;
  • Retain the copyright notices and links to these terms and conditions so it is clear to other users what can and what cannot be done with the  article;
  • Ensure that, for any content in the IJCCC article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party;
  • Any translations must prominently display the statement: "This is an unofficial translation of an article that appeared in IJCCC. Agora University  has not endorsed this translation."

This is a non commercial license where the use of published articles for commercial purposes is forbiden. 

Commercial purposes include: 

  • Copying or downloading IJCCC articles, or linking to such postings, for further redistribution, sale or licensing, for a fee;
  • Copying, downloading or posting by a site or service that incorporates advertising with such content;
  • The inclusion or incorporation of article content in other works or services (other than normal quotations with an appropriate citation) that is then available for sale or licensing, for a fee;
  • Use of IJCCC articles or article content (other than normal quotations with appropriate citation) by for-profit organizations for promotional purposes, whether for a fee or otherwise;
  • Use for the purposes of monetary reward by means of sale, resale, license, loan, transfer or other form of commercial exploitation;

    The licensor cannot revoke these freedoms as long as you follow the license terms.

[End of CC-BY-NC  License for Website User]

INTERNATIONAL JOURNAL OF COMPUTERS COMMUNICATIONS & CONTROL (IJCCC), With Emphasis on the Integration of Three Technologies (C & C & C),  ISSN 1841-9836.

IJCCC was founded in 2006,  at Agora University, by  Ioan DZITAC (Editor-in-Chief),  Florin Gheorghe FILIP (Editor-in-Chief), and  Misu-Jan MANOLESCU (Managing Editor).

Ethics: This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE).

Ioan  DZITAC (Editor-in-Chief) at COPE European Seminar, Bruxelles, 2015:

IJCCC is covered/indexed/abstracted in Science Citation Index Expanded (since vol.1(S),  2006); JCR2018: IF=1.585..

IJCCC is indexed in Scopus from 2008 (CiteScore2018 = 1.56):

Nomination by Elsevier for Journal Excellence Award Romania 2015 (SNIP2014 = 1.029): Elsevier/ Scopus

IJCCC was nominated by Elsevier for Journal Excellence Award - "Scopus Awards Romania 2015" (SNIP2014 = 1.029).

IJCCC is in Top 3 of 157 Romanian journals indexed by Scopus (in all fields) and No.1 in Computer Science field by Elsevier/ Scopus.


 Impact Factor in JCR2018 (Clarivate Analytics/SCI Expanded/ISI Web of Science): IF=1.585 (Q3). Scopus: CiteScore2018=1.56 (Q2); Editors-in-Chief: Ioan DZITAC & Florin Gheorghe FILIP.